# SDR DALA2022062704489

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2289915) DURING INSPECTION FOUND CRACK FWD SIDE FRAME SKIN AT FWD ENTRY DOOR L1. FWD SIDE FRAME SKIN AT FWD ENTRY DOOR L1 WAS REPAIRED PER ER/A: 599957-14.
